RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 17, Issue 4  


Sergei Vsevolodovich Yablonskii (photo)
Fiftieth birthday of S. V. Yablonskii
499
On the convergence of double Fourier series of discontinuous functions
R. A. Avetisyan
501
Best methods of interpolation for certain classes of differentiable functions
B. D. Boyanov
511
Nevanlinna's lemma on the logarithmic derivative of a meromorphic function
A. A. Gol'dberg
525
Diameters of some classes of differentiable periodic functions in the space $L$
V. P. Motornyi, V. I. Ruban
531
Recovery of a function from the coefficients of its Dirichlet series
V. V. Napalkov
545
A method for estimating interpolating polynomials
V. A. Oskolkov
555
On some properties of schlicht functions
P. I. Sizhuk, V. V. Chernikov
563
Some relations among group-theoretic invariants of finite $p$-groups
V. N. Shokuev
571
An estimate of Gaussian sums
S. B. Stechkin
579
A space of meromorphic functions
E. G. Barsukov, M. G. Khaplanov
589
Concerning existence theorems for some problems of elasticity theory
G. M. Kobel'kov
599
The inverse scattering problem of quantum theory
B. M. Levitan
611
On the question of reducing volterra operators in analytic spaces to their simplest form
N. I. Nagnibida
625
Multiplicity of the spectrum of a self-adjoint ordinary differential operator of odd order
V. I. Filippenko
631
On $J$-semiunitary operators in Hilbertian $J$-spaces
V. A. Khatskevich
639
On a walk in a strip with inhibitory boundaries
A. A. Borovkov
649

Reports delivered at the All-Union conference on number theory
Proof of a heuristic principle in additive problems with primes
B. M. Bredikhin, N. A. Yakovleva
659
Lattice points in high-dimensional ellipsoids
B. Novak
669
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019